# SDR DHL2007740514

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1130 BETWEEN STR'S 27R AND 29L, FRAME HAS BARE METAL AND CORROSION.  CORROSION REMOVAL OUT OF LIMITS PER B727 SRM 53-10-1 FIG 1.  REMOVED AND FABRICATED 4  SHEAR TIE ANGLES FROM 7075-T6, .063" BY 6" BY 2.5" ( 4 EACH), PO NR 9004690.  TREATED, PRIMED, AND INSTALLED 4 ANGLES PER B727 SRM 53-10-2 FIG 5, 51-20-1, AND 51-10-2.
